JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NILRADICALS OF SKEW POWER SERIES RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NILRADICALS OF SKEW POWER SERIES RINGS
Hong, Chan-Yong; Kim, Nam-Kyun; Kwak, Tai-Keun;
  PDF(new window)
 Abstract
For a ring endomorphism of a ring R, J. Krempa called a rigid endomorphism if a(a)=0 implies a=0 for a R. A ring R is called rigid if there exists a rigid endomorphism of R. In this paper, we extend the (J`-rigid property of a ring R to the upper nilradical (R) of R. For an endomorphism R and the upper nilradical (R) of a ring R, we introduce the condition (*): (R) is a -ideal of R and a(a) (R) implies a (R) for a R. We study characterizations of a ring R with an endomorphism satisfying the condition (*), and we investigate their related properties. The connections between the upper nilradical of R and the upper nilradical of the skew power series ring R[[;]] of R are also investigated.ated.
 Keywords
rigid endomorphisms;the upper nilradicals;skew power series rings;
 Language
English
 Cited by
 References
1.
G. F. Birkenmeier, H. E. Heatherly and E. K. Lee, Completely prime ideals and associated radicals, Proc. Biennial Ohio State-Denison Conference 1992, edited by S. K. Jain and S. T. Rizvi, World Scientific, New Jersey (1993), 102–129

2.
G. F. Birkenmeier, J. Y. Kim and J. K. Park, Regularity conditions and the simplicity of prime factor rings, J. Pure Appl. Algebra 115 (1997), 213–230

3.
C. Y. Hong and T. K. Kwak, On minimal strongly prime ideals, Comm. Algebra 28 (2000), no. 10, 4867–4878

4.
C. Y. Hong, N. K. Kim and T. K. Kwak, Ore extensions of Baer and p.p.-rings, J. Pure Appl. Algebra 151 (2000), no. 3, 215–226

5.
C. Huh, H. K. Kim, D. S. Lee and Y. Lee, Prime radicals of formal power series rings, Bull. Korean Math. Soc. 38 (2001), no. 4, 623–633

6.
J. Krempa, Some examples of reduced rings, Algebra Colloq. 3 (1996), no. 4, 289–00

7.
A. Moussavi, On the semiprimitivity of skew polynomial rings, Proc. Edinburgh Math. Soc. 36 (1993), 169–78

8.
K. R. Pearson and W. Stephenson, A skew polynomial ring over a Jacobson ring need not be a Jacobson ring, Comm. Algebra 5 (1977), no. 8, 783–94

9.
L. H. Rowen, Ring Theory I, Academic Press, Inc., San Diego (1988)